×

Found 637 Documents (Results 1–100)

100
MathJax

On the number of epi-, mono- and homomorphisms of groups. (English. Russian original) Zbl 07530687

Izv. Math. 86, No. 2, 243-251 (2022); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 86, No. 2, 25-33 (2022).
MSC:  20F70 20D60 20F05
PDF BibTeX XML Cite
Full Text: DOI

Combinatorial structure of a semigroup of bistochastic matrices. (English. Russian original) Zbl 1480.15038

Russ. Math. 65, No. 9, 69-72 (2021); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2021, No. 9, 80-85 (2021).
MSC:  15B51 15A60 05B20
PDF BibTeX XML Cite
Full Text: DOI

An introduction to symbolic dynamics and coding. 2nd updated edition. (English) Zbl 07279890

Cambridge Mathematical Library. Cambridge: Cambridge University Press (ISBN 978-1-108-82028-8/pbk; 978-1-108-89972-7/ebook). xx, 550 p. (2021).
PDF BibTeX XML Cite
Full Text: DOI

Rigorous dimension estimates for Cantor sets arising in Zaremba theory. (English) Zbl 1447.11087

Moree, Pieter (ed.) et al., Dynamics: topology and numbers. Conference, Max Planck Institute for Mathematics, Bonn, Germany, July 2–6, 2018. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 744, 83-107 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Sraffa and Leontief revisited. Mathematical methods and models of a circular economy. (English) Zbl 1455.91002

Berlin: De Gruyter (ISBN 978-3-11-063042-8/hbk; 978-3-11-063509-6/ebook). xxv, 529 p. (2020).
MSC:  91-02 91B55 91B38
PDF BibTeX XML Cite
Full Text: DOI

Counting closed orbits in discrete dynamical systems. (English) Zbl 1447.37034

Mohd, Mohd Hafiz (ed.) et al., Dynamical systems, bifurcation analysis and applications. Collected papers of the SEAMS school 2018 on dynamical systems and bifurcation analysis, DySBA, Penang, Malaysia, August 6–13, 2018. Singapore: Springer. Springer Proc. Math. Stat. 295, 147-171 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Perron-Frobenius theory in nearly linear time: positive eigenvectors, M-matrices, graph kernels, and other applications. (English) Zbl 1434.65026

Chan, Timothy M. (ed.), Proceedings of the 30th annual ACM-SIAM symposium on discrete algorithms, SODA 2019, San Diego, CA, USA, January 6–9, 2019. Philadelphia, PA: Society for Industrial and Applied Mathematics (SIAM); New York, NY: Association for Computing Machinery (ACM). 1387-1404 (2019).
MSC:  65F10 65F15 15A18
PDF BibTeX XML Cite
Full Text: DOI arXiv

Transport in partially hyperbolic fast-slow systems. (English) Zbl 1453.82039

Sirakov, Boyan (ed.) et al., Proceedings of the international congress of mathematicians 2018, ICM 2018, Rio de Janeiro, Brazil, August 1–9, 2018. Volume III. Invited lectures. Hackensack, NJ: World Scientific; Rio de Janeiro: Sociedade Brasileira de Matemática (SBM). 2643-2667 (2018).
PDF BibTeX XML Cite
Full Text: DOI arXiv

On some geometric properties of currents and Frobenius theorem. (English) Zbl 1380.58002

PDF BibTeX XML Cite
Full Text: DOI arXiv

Cartan for beginners. Differential geometry via moving frames and exterior differential systems. 2nd edition. (English) Zbl 1361.53001

Graduate Studies in Mathematics 175. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-0986-9/hbk; 978-1-4704-3591-2/ebook). xviii, 453 p. (2016).
PDF BibTeX XML Cite
Full Text: DOI

Parabolic induction, categories of representations and operator spaces. (English) Zbl 1355.22003

Doran, Robert S. (ed.) et al., Operator algebras and their applications. A tribute to Richard V. Kadison. AMS special session on operator algebras and their applications: a tribute to Richard V. Kadison, San Antonio, TX, USA, January 10–11, 2015. Proceedings. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-1948-6/pbk; 978-1-4704-3500-4/ebook). Contemporary Mathematics 671, 85-107 (2016).
MSC:  22E45 46L07 46H15
PDF BibTeX XML Cite
Full Text: DOI arXiv

Combinatorial structure of \(k\)-semiprimitive matrix families. (English. Russian original) Zbl 1357.15020

Sb. Math. 207, No. 5, 639-651 (2016); translation from Mat. Sb. 207, No. 5, 3-16 (2016).
PDF BibTeX XML Cite
Full Text: DOI

Rational curves on foliated varieties. (English) Zbl 1337.14041

Cascini, Paolo (ed.) et al., Foliation theory in algebraic geometry. Proceedings of the conference, New York, NY, USA, September 3–7, 2013. Cham: Springer (ISBN 978-3-319-24458-7/hbk; 978-3-319-24460-0/ebook). Simons Symposia, 21-51 (2016).
MSC:  14M22 14E05 32S65
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software